# SDR DLM90030614

- Difficulty date: July 6, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 23,423 hours, 12,352 cycles
- Engine: Iae V2528D5
- Engine time: 20,811 hours, 11,027 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B5278
- Part serial: 118
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL  PILOT ABORTED TAKEOFF WHEN HE GOT A RT GEN OVERHEAT MESSAGE AND A RT GEN FILTER MESSAGE.  REPLACED VSCF FOR CRACKED HOUSING
